Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Luvinmypony

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Luvinmypony

  • Rank
    Junior Member
  1. Thank you. I already checked with the derm and my obgyn apt is on Monday. All I was asking is if anyone here got pregnant after and how long did they wait. I'm not looking for medical advice.
  2. Any ladies in here get pregnant after being on Accutane and if so...how long after did you wait and was your baby healthy? I just came off of the Accutane on May 7th. We are going to start trying to get pregnany in July. That will give me nearly two months of being off of Accutane. I wont go into a long history about it, but we have already lost two babies and I am so scared to get pregnant after taking Accutane for a while. Thanks Terra
  3. Just wanted to let everyone know that I am no longer on Accutane. The side effects were wayyy too much. My joints hurt so bad to the point where I hated to even get out of the chair. Horrible headaches EVERYDAY with no relief. And I started getting even more depressed than I already was. I should have never started it in the condition that I was in after losing my son. O well. Best of luck to you all. I've been off for two weeks now. I havent had a headache since. My joints are stil
  4. Thank you for responding. I think perhaps I will just try to stick it out until my next apt with the derm doc. I am just really stressed right now and the side effects of this arent helping at all. I want nothing more than to have my pre pregnancy body back.
  5. Hello, I'm Terra and I'm new to this section of Acne.org. I've been on Accutane for 2 months now for mild acne on my face and pretty bad acne on my back. I've always suffered from mild facial acne up until this past winter. After a pregnancy loss at 6 months gestation the doctor wanted to put me on the depo shot. I didnt want to do it because I was used to the pill. Due to complications I had to have the shot and not the pill. Within a few weeks of the shot I had terrible painful acne de
  6. Sorry, I dont know why it posted that many times.
  7. Good luck to you! I'm on 40mg daily and it's putting a hurtin on my body.... The dryness is manageable! I use carmex chap stick on my lips, the Aquaphor didnt do a thing for me.
  8. So I'm thinking about not taking Accutane any longer. I havent taken a pill for two days and I'm pretty sure that I'm not going to take anymore. I feel like SHIT! EVERYDAY my joints ache, tired of the constant dry blood nose, I'm moody & soooo irritable and I am sick of having a headache. My memory seems to be going crazy too. I just dont like what this medicine is doing to my body and to me, it's not worth it for clear skin. I've been on it for two months now and I think thats a f
  9. I'm sorry it's been so long since I've logged on. I spend most of my free time sleeping or studying. I've survived the first month and even made it through my sisters wedding. I was so nervous about wearing an open back dress. However, the lady that did my make up, covered up my acne on my back with mineral powder makeup and you couldnt tell at all. I am into the 1st week of the second month. I think like day 33 or 34. Not sure, lol...my memory is gone! I met with my doctor this week
  10. Day 21 Feeling like crap. I'm not sure if what I experienced before was my IB or if I am going through another one now. I have a few whiteheads on my face and a few on my back which totally has me bummed for the wedding this weekend. Ugh.... I had a headache yesterday and today. Today I feel a little achey and like a giant bloob.... yuck
  11. Love the photo of you and your horse. I also enjoy horses and riding. I am on day 21 right now. My IB wasnt that bad and actually I think I am going through another IB right now which sucks. The first week I had horrible headaches and was very weak. All I wanted to do was sleep. The headaches arent as often now and I have most of my energy back. Make sure you are getting plenty of fluids and rest. Good luck to you!
  12. I still notice IF I dont get at least 8 hours of sleep a night I am exhausted the next day and ready for bed by 5pm. So I have tried to arrange everything so that I am in bed by 9pm and get a good nights rest. I have a few favorite shows that are on TV after 9pm so I just watch them online the next day. God, what would we do without the internet. My face is flakin away today. I didnt even wear any makeup to school. I soaked myself in moisturizer and wished for the best. I think I may ju
  13. Day 15 Feeling like I finally have my energy back. No joint pain & the headaches have become a little more mild. I AM DRY AS A PRUNE! I purchase the Aquaphor and I really like it. My lips are doing alright as long as I use that. However, my face is REALLY red and looks like I have a sunburn. I've switched to the Cetaphil face wash because normal soap seems to irritate it. Otherwise, my face has not a pimple on it and I havent been that clear in years. My back looks better. My hu
  14. I just came off of Retin-A so that I could begin Accutane. Retin-A is nowhere near as strong as the tane is. Tane works from the inside out whereas with the Retin-A you are only working on whats on the outside. Does that make any sense? Retin-A didnt do a thing for me.
×